Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 26, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 24, 2016, 4:58 PM MDT for Adams County, Morgan County, Colorado. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2016, 4:58 PM MDT (22:58 UTC)
- Expired
- May 24, 2016, 5:30 PM MDT
- In force
- 32 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Adams County, CO, Morgan County, CO
The radar
The Denver radar (KFTG), 61 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 5:27 PM MDT | HAIL 1 | 9 S Fort Morgan, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 12:45 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.0 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1378 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
875
WUUS55 KBOU 242258
SVRBOU
COC001-087-242330-
/O.NEW.KBOU.SV.W.0026.160524T2258Z-160524T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
458 PM MDT TUE MAY 24 2016
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MORGAN COUNTY IN NORTHEASTERN COLORADO...
NORTHEASTERN ADAMS COUNTY IN NORTHEASTERN COLORADO...
* UNTIL 530 PM MDT
* AT 457 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HOYT...OR 24
MILES SOUTHWEST OF FORT MORGAN...MOVING EAST AT 25 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED. STORM SPOTTERS HAVE ALSO REPORTED HAIL
UP TO HALF DOLLAR SIZED WITH THIS STORM.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
TWELVE-MILE CORNER...LEADER...ADENA SCHOOL...HOYT AND ADENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
BRIEF HEAVY RAIN FROM THIS THUNDERSTORM MAY PRODUCE LOCALIZED
FLOODING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR NORTHEASTERN
COLORADO.
LAT...LON 4001 10371 3984 10414 4009 10415 4023 10385
TIME...MOT...LOC 2257Z 250DEG 20KT 3999 10409
HAIL...1.25IN
WIND...<50MPH
$$
DANKERSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 2:41 PM MDT, 2 hours 17 minutes earlier.
Area forecast discussion, May 24, 2:41 PM MDT, 2 hours 17 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 241 PM MDT TUE MAY 24 2016 .SHORT TERM...(This evening through Wednesday) Issued at 240 PM MDT Tue May 24 2016 As a shortwave moves overhead, several storms have formed in the moist airmass as CAPE values are between 1500 and 2000 J/kg and good shear. Dewpoints near the urban corridor are in the mid to upper 40s with higher dewpoints to the east. These storms have already produced hail stones up to golfball size, this will continue with even larger hail possible through the afternoon and early evening. The southeasterly surface winds veer to the southwest with height providing good shear for storm growth. Surface boundaries may take advantage of the shear and produce a few tornadoes this afternoon and evening. The current Tornado Watch goes until 8pm. Hi- res models continue to show the best chance for strong storms mainly from Denver County then to the north and east. Models continue to show drier dewpoints pushing up from the south, which values are in the mid 30s south of Palmer Divide. This may provide additional focus for storms. Storm activity will be pushing northeast out over the plains and likely be done by 5 pm over the metro areas then last over the far northeastern corner through 9 pm. Though some models keep storms forming over the far corner past midnight, have kept a slight chance of storms out there. Otherwise, skies will be clearing tonight over the area which may allow some patchy fog to develop, most likely along the South Platte River valley. A shortwave ridge will push overhead tomorrow over the area to bring warmer and drier weather. Only a slight chance of showers and thunderstorms are expected over the mountains and the far northern plains near the state border. Highs tomorrow will be a few degrees warmer over the plains, but a few degrees cooler over the mountains where cooler air will be dropping down from an upper low over the Great Basin. .LONG TERM...(Wednesday night through Tuesday) Issued at 240 PM MDT Tue May 24 2016 The next weather system in this unsettled weather pattern will begin to impact the area Thursday. Large scale lift will increase through the day. At the same time, low level moisture is expected to increase with persistent easterly flow with a theta-e ridge developing over northeast Colorado. Not exactly sure how much surface heating will occur with the large scale lift, but still enough instability near 1000 J/Kg to produce a threat of severe weather, including hail and a tornado or two depending on where low level boundaries set up. The precipitation is expected to transition to more widespread rain showers/embedded thunderstorm event Thursday night into at least Friday morning with persistent large scale lift and Q-G ascent. Will increase PoPs into the likely category for most of this period from the foothills east onto the plains. Widespread 1 inch rainfall amounts a good bet during this period but no significant hydrology issues expected at this time. Drier weather will then work in for Friday night into most of Saturday with weak subsidence. Can't rule out an isolated storm drifting out of the mountains late in the day or evening, but overall looks like a pretty dry and mild Saturday shaping up. Sunday looks mild as well with southwest flow aloft. Enough heating and moisture to support a few more afternoon showers and storms, but coverage still limited. By Monday and Tuesday, upper level support and moisture is expected to increase again with another weak wave noted. That should support a better chance of showers and thunderstorms. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 240 MDT Tue May 24 2016 VFR conditions expected through Wednesday. A line of scattered thunderstorms from Fort Collins down to KDEN will continue to push northeast. These are expected to be the strongest...but additional thunderstorms are still possible later this afternoon. Wind gusts to 40 knots, hail, and heavy rain will continue to be possible with the thunderstorms. Drier air will move into the area after 00z and bring mostly clear skies by 06z. Patchy fog is expectedto form after midnight along the South Platte River valley, but at this time it is not expected to move south into KDEN. Drier weather is expected Wednesday with light winds. && .BOU Watches/Warnings/Advisories... None. && SHORT TERM...Kriederman LONG TERM...Barjenbruch AVIATION...Kriederman
Hazardous weather outlook, May 24, 11:01 AM MDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1101 AM MDT TUE MAY 24 2016 COZ030>051-251715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1101 AM MDT TUE MAY 24 2016 ...SEVERE STRENGTH STORMS LIKELY ACROSS THE NORTHEASTERN COLORADO PLAINS TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON WITH ISOLATED TO SCATTERED SEVERE STRENGTH STORMS. BEST CHANCE FOR THE STRONGER STORMS WILL BE NORTHEAST OF A LINE FROM LONGMONT THROUGH DENVER TO LIMON. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO AN INCH AND A HALF AND STRONG DAMAGING OUTFLOW WINDS TO 60 MPH. A FEW TORNADOES WILL BE POSSIBLE AS WELL. THE STRONGER STORMS ARE EXPECTED AROUND THE DENVER AND NORTH AREA FROM 2 PM UNTIL 5 PM...THEN OUT ON THE NORTHEASTERN PLAINS FROM 3 PM UNTIL 9 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY IT WILL BE DRIER ON WEDNESDAY WITH JUST A SLIGHT CHANCE OF THUNDERSTORMS IN THE AFTERNOON AND EVENING. THE THREAT OF SEVERE THUNDERSTORMS IS EXPECTED TO BE EAST OF COLORADO. ON THURSDAY AND FRIDAY...A PACIFIC STORM SYSTEM WILL LIFT ACROSS THE STATE BRINGING COOLER TEMPERATURES AND PRODUCING A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS FOR THE ENTIRE FORECAST AREA. THERE MAY BE A SLIGHT RISK OF SEVERE THUNDERSTORMS EAST OF A AKRON TO LIMON LINE THURSDAY AFTERNOON. WARMER TEMPERATURES SHOULD RETURN FOR THE WEEKEND WITH JUST A SLIGHT CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED BY 1 PM.
In the hours before
Local storm report, May 24, 3:04 PM MDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
304 PM MDT TUE MAY 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL THORNTON 39.89N 104.96W
05/24/2016 M0.88 INCH ADAMS CO PUBLIC
0223 PM HAIL 2 NNE WESTMINSTER 39.91N 105.04W
05/24/2016 M1.00 INCH ADAMS CO TRAINED SPOTTER
HAIL COVERING GROUND. HAIL JUST ENDED AT 224 PM.
0220 PM HAIL THORNTON 39.89N 104.96W
05/24/2016 E1.00 INCH ADAMS CO TRAINED SPOTTER
0215 PM HAIL 3 WNW ARVADA 39.83N 105.16W
05/24/2016 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0215 PM HAIL 3 SE DENVER 39.69N 104.93W
05/24/2016 M1.00 INCH DENVER CO TRAINED SPOTTER
0215 PM HAIL 3 SE DENVER 39.70N 104.91W
05/24/2016 M0.75 INCH DENVER CO TRAINED SPOTTER
PLOWABLE HAIL
0213 PM HAIL 5 SSE DENVER 39.66N 104.95W
05/24/2016 M0.88 INCH DENVER CO TRAINED SPOTTER
PLOWABLE HAIL
0212 PM HAIL 2 NNE ARVADA 39.84N 105.10W
05/24/2016 M1.25 INCH JEFFERSON CO TRAINED SPOTTER
0209 PM HAIL DENVER 39.73N 104.96W
05/24/2016 M1.00 INCH DENVER CO TRAINED SPOTTER
UNIVERSITY OF DENVER
0209 PM HAIL 2 WSW ARVADA 39.81N 105.14W
05/24/2016 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0154 PM HAIL 3 W ARVADA 39.82N 105.16W
05/24/2016 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0125 PM HAIL 4 SSE BROOKVALE 39.57N 105.40W
05/24/2016 M0.50 INCH JEFFERSON CO TRAINED SPOTTER
DIME TO MARBLE SIZE HAILSTONES WITH A FEW QUARTER SIZED
STONES.
&&
KBOWENLocal storm report, May 24, 3:40 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
340 PM MDT TUE MAY 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 2 NE DENVER 39.75N 104.94W
05/24/2016 M1.50 INCH DENVER CO TRAINED SPOTTER
0225 PM HAIL THORNTON 39.89N 104.96W
05/24/2016 M0.88 INCH ADAMS CO PUBLIC
0223 PM HAIL 2 NNE WESTMINSTER 39.91N 105.04W
05/24/2016 M1.00 INCH ADAMS CO TRAINED SPOTTER
HAIL COVERING GROUND. HAIL JUST ENDED AT 224 PM.
0220 PM HAIL THORNTON 39.89N 104.96W
05/24/2016 E1.00 INCH ADAMS CO TRAINED SPOTTER
0216 PM HAIL 1 NNW WESTMINSTER 39.89N 105.06W
05/24/2016 M0.88 INCH JEFFERSON CO TRAINED SPOTTER
0215 PM HAIL 3 WNW ARVADA 39.83N 105.16W
05/24/2016 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0215 PM HAIL 3 SE DENVER 39.70N 104.91W
05/24/2016 M0.75 INCH DENVER CO TRAINED SPOTTER
PLOWABLE HAIL
0215 PM HAIL 3 SE DENVER 39.69N 104.93W
05/24/2016 M1.00 INCH DENVER CO TRAINED SPOTTER
0213 PM HAIL 5 SSE DENVER 39.66N 104.95W
05/24/2016 M0.88 INCH DENVER CO TRAINED SPOTTER
PLOWABLE HAIL
0212 PM HAIL 2 NNE ARVADA 39.84N 105.10W
05/24/2016 M1.25 INCH JEFFERSON CO TRAINED SPOTTER
0209 PM HAIL DENVER 39.73N 104.96W
05/24/2016 M1.00 INCH DENVER CO TRAINED SPOTTER
UNIVERSITY OF DENVER
0209 PM HAIL 2 WSW ARVADA 39.81N 105.14W
05/24/2016 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0154 PM HAIL 3 W ARVADA 39.82N 105.16W
05/24/2016 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0125 PM HAIL 4 SSE BROOKVALE 39.57N 105.40W
05/24/2016 M0.50 INCH JEFFERSON CO TRAINED SPOTTER
DIME TO MARBLE SIZE HAILSTONES WITH A FEW QUARTER SIZED
STONES.
&&
KBOWENLocal storm report, May 24, 4:17 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
417 PM MDT TUE MAY 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM HAIL 11 SSE PROSPECT VALLEY 39.94N 104.30W
05/24/2016 M1.00 INCH ADAMS CO TRAINED SPOTTER
0330 PM HAIL 2 NE DENVER 39.75N 104.94W
05/24/2016 M1.50 INCH DENVER CO TRAINED SPOTTER
0225 PM HAIL THORNTON 39.89N 104.96W
05/24/2016 M0.88 INCH ADAMS CO PUBLIC
0223 PM HAIL 2 NNE WESTMINSTER 39.91N 105.04W
05/24/2016 M1.00 INCH ADAMS CO TRAINED SPOTTER
HAIL COVERING GROUND. HAIL JUST ENDED AT 224 PM.
0220 PM HAIL THORNTON 39.89N 104.96W
05/24/2016 E1.00 INCH ADAMS CO TRAINED SPOTTER
0216 PM HAIL 1 NNW WESTMINSTER 39.89N 105.06W
05/24/2016 M0.88 INCH JEFFERSON CO TRAINED SPOTTER
0215 PM HAIL 3 SE DENVER 39.70N 104.91W
05/24/2016 M0.75 INCH DENVER CO TRAINED SPOTTER
PLOWABLE HAIL
0215 PM HAIL 3 SE DENVER 39.69N 104.93W
05/24/2016 M1.00 INCH DENVER CO TRAINED SPOTTER
0215 PM HAIL 3 WNW ARVADA 39.83N 105.16W
05/24/2016 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0213 PM HAIL 5 SSE DENVER 39.66N 104.95W
05/24/2016 M0.88 INCH DENVER CO TRAINED SPOTTER
PLOWABLE HAIL
0212 PM HAIL 2 NNE ARVADA 39.84N 105.10W
05/24/2016 M1.25 INCH JEFFERSON CO TRAINED SPOTTER
0209 PM HAIL DENVER 39.73N 104.96W
05/24/2016 M1.00 INCH DENVER CO TRAINED SPOTTER
UNIVERSITY OF DENVER
0209 PM HAIL 2 WSW ARVADA 39.81N 105.14W
05/24/2016 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0154 PM HAIL 3 W ARVADA 39.82N 105.16W
05/24/2016 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0125 PM HAIL 4 SSE BROOKVALE 39.57N 105.40W
05/24/2016 M0.50 INCH JEFFERSON CO TRAINED SPOTTER
DIME TO MARBLE SIZE HAILSTONES WITH A FEW QUARTER SIZED
STONES.
&&
KBOWENLocal storm report, May 24, 4:18 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
418 PM MDT TUE MAY 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM HAIL 11 SSE PROSPECT VALLEY 39.94N 104.30W
05/24/2016 M1.00 INCH ADAMS CO TRAINED SPOTTER
0330 PM HAIL 2 NE DENVER 39.75N 104.94W
05/24/2016 M1.50 INCH DENVER CO TRAINED SPOTTER
0225 PM HAIL THORNTON 39.89N 104.96W
05/24/2016 M0.88 INCH ADAMS CO PUBLIC
0223 PM HAIL 2 NNE WESTMINSTER 39.91N 105.04W
05/24/2016 M1.00 INCH ADAMS CO TRAINED SPOTTER
HAIL COVERING GROUND. HAIL JUST ENDED AT 224 PM.
0220 PM HAIL THORNTON 39.89N 104.96W
05/24/2016 E1.00 INCH ADAMS CO TRAINED SPOTTER
0216 PM HAIL 1 NNW WESTMINSTER 39.89N 105.06W
05/24/2016 M0.88 INCH JEFFERSON CO TRAINED SPOTTER
0215 PM HAIL 2 ESE DENVER 39.72N 104.92W
05/24/2016 M1.50 INCH DENVER CO TRAINED SPOTTER
0215 PM HAIL 3 SE DENVER 39.70N 104.91W
05/24/2016 M0.75 INCH DENVER CO TRAINED SPOTTER
PLOWABLE HAIL
0215 PM HAIL 3 SE DENVER 39.69N 104.93W
05/24/2016 M1.00 INCH DENVER CO TRAINED SPOTTER
0215 PM HAIL 3 WNW ARVADA 39.83N 105.16W
05/24/2016 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0213 PM HAIL 5 SSE DENVER 39.66N 104.95W
05/24/2016 M0.88 INCH DENVER CO TRAINED SPOTTER
PLOWABLE HAIL
0212 PM HAIL 2 NNE ARVADA 39.84N 105.10W
05/24/2016 M1.25 INCH JEFFERSON CO TRAINED SPOTTER
0209 PM HAIL DENVER 39.73N 104.96W
05/24/2016 M1.00 INCH DENVER CO TRAINED SPOTTER
UNIVERSITY OF DENVER
0209 PM HAIL 2 WSW ARVADA 39.81N 105.14W
05/24/2016 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0154 PM HAIL 3 W ARVADA 39.82N 105.16W
05/24/2016 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0125 PM HAIL 4 SSE BROOKVALE 39.57N 105.40W
05/24/2016 M0.50 INCH JEFFERSON CO TRAINED SPOTTER
DIME TO MARBLE SIZE HAILSTONES WITH A FEW QUARTER SIZED
STONES.
&&
KBOWENLocal storm report, May 24, 4:33 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
433 PM MDT TUE MAY 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL 10 N STRASBURG 39.88N 104.30W
05/24/2016 M1.00 INCH ADAMS CO TRAINED SPOTTER
0417 PM HAIL 11 SSE PROSPECT VALLEY 39.94N 104.30W
05/24/2016 M1.00 INCH ADAMS CO TRAINED SPOTTER
0330 PM HAIL 2 NE DENVER 39.75N 104.94W
05/24/2016 M1.50 INCH DENVER CO TRAINED SPOTTER
0225 PM HAIL THORNTON 39.89N 104.96W
05/24/2016 M0.88 INCH ADAMS CO PUBLIC
0223 PM HAIL 2 NNE WESTMINSTER 39.91N 105.04W
05/24/2016 M1.00 INCH ADAMS CO TRAINED SPOTTER
HAIL COVERING GROUND. HAIL JUST ENDED AT 224 PM.
0220 PM HAIL THORNTON 39.89N 104.96W
05/24/2016 E1.00 INCH ADAMS CO TRAINED SPOTTER
0216 PM HAIL 1 NNW WESTMINSTER 39.89N 105.06W
05/24/2016 M0.88 INCH JEFFERSON CO TRAINED SPOTTER
0215 PM HAIL 2 ESE DENVER 39.72N 104.92W
05/24/2016 M1.50 INCH DENVER CO TRAINED SPOTTER
0215 PM HAIL 3 SE DENVER 39.70N 104.91W
05/24/2016 M0.75 INCH DENVER CO TRAINED SPOTTER
PLOWABLE HAIL
0215 PM HAIL 3 WNW ARVADA 39.83N 105.16W
05/24/2016 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0215 PM HAIL 3 SE DENVER 39.69N 104.93W
05/24/2016 M1.00 INCH DENVER CO TRAINED SPOTTER
0213 PM HAIL 5 SSE DENVER 39.66N 104.95W
05/24/2016 M0.88 INCH DENVER CO TRAINED SPOTTER
PLOWABLE HAIL
0212 PM HAIL 2 NNE ARVADA 39.84N 105.10W
05/24/2016 M1.25 INCH JEFFERSON CO TRAINED SPOTTER
0209 PM HAIL DENVER 39.73N 104.96W
05/24/2016 M1.00 INCH DENVER CO TRAINED SPOTTER
UNIVERSITY OF DENVER
0209 PM HAIL 2 WSW ARVADA 39.81N 105.14W
05/24/2016 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0154 PM HAIL 3 W ARVADA 39.82N 105.16W
05/24/2016 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0125 PM HAIL 4 SSE BROOKVALE 39.57N 105.40W
05/24/2016 M0.50 INCH JEFFERSON CO TRAINED SPOTTER
DIME TO MARBLE SIZE HAILSTONES WITH A FEW QUARTER SIZED
STONES.
&&
KBOWENLocal storm report, May 24, 4:55 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
455 PM MDT TUE MAY 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL 10 N STRASBURG 39.88N 104.30W
05/24/2016 M1.00 INCH ADAMS CO TRAINED SPOTTER
0417 PM HAIL 11 SSE PROSPECT VALLEY 39.94N 104.30W
05/24/2016 M1.00 INCH ADAMS CO TRAINED SPOTTER
0330 PM HAIL 2 NE DENVER 39.75N 104.94W
05/24/2016 M1.50 INCH DENVER CO TRAINED SPOTTER
0225 PM HAIL THORNTON 39.89N 104.96W
05/24/2016 M0.88 INCH ADAMS CO PUBLIC
0223 PM HAIL 2 NNE WESTMINSTER 39.91N 105.04W
05/24/2016 M1.00 INCH ADAMS CO TRAINED SPOTTER
HAIL COVERING GROUND. HAIL JUST ENDED AT 224 PM.
0222 PM HAIL 6 SSE DENVER 39.65N 104.92W
05/24/2016 M1.75 INCH DENVER CO PUBLIC
0220 PM HAIL THORNTON 39.89N 104.96W
05/24/2016 E1.00 INCH ADAMS CO TRAINED SPOTTER
0216 PM HAIL 1 NNW WESTMINSTER 39.89N 105.06W
05/24/2016 M0.88 INCH JEFFERSON CO TRAINED SPOTTER
0215 PM HAIL 2 ESE DENVER 39.72N 104.92W
05/24/2016 M1.50 INCH DENVER CO TRAINED SPOTTER
0215 PM HAIL 3 SE DENVER 39.69N 104.93W
05/24/2016 M1.00 INCH DENVER CO TRAINED SPOTTER
0215 PM HAIL 3 WNW ARVADA 39.83N 105.16W
05/24/2016 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0215 PM HAIL 3 SE DENVER 39.70N 104.91W
05/24/2016 M0.75 INCH DENVER CO TRAINED SPOTTER
PLOWABLE HAIL
0213 PM HAIL 5 SSE DENVER 39.66N 104.95W
05/24/2016 M0.88 INCH DENVER CO TRAINED SPOTTER
PLOWABLE HAIL
0212 PM HAIL 2 NNE ARVADA 39.84N 105.10W
05/24/2016 M1.25 INCH JEFFERSON CO TRAINED SPOTTER
0209 PM HAIL 2 WSW ARVADA 39.81N 105.14W
05/24/2016 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0209 PM HAIL DENVER 39.73N 104.96W
05/24/2016 M1.00 INCH DENVER CO TRAINED SPOTTER
UNIVERSITY OF DENVER
0154 PM HAIL 3 W ARVADA 39.82N 105.16W
05/24/2016 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0125 PM HAIL 4 SSE BROOKVALE 39.57N 105.40W
05/24/2016 M0.50 INCH JEFFERSON CO TRAINED SPOTTER
DIME TO MARBLE SIZE HAILSTONES WITH A FEW QUARTER SIZED
STONES.
&&
KBOWENThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 1:30 AM MDT | Severe Thunderstorm Warning | BOU | Washington | 30 min |
| May 24, 1:30 PM MDT | Severe Thunderstorm Warning | BOU | Jefferson | 30 min |
| May 24, 1:59 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Broomfield, Jefferson | 31 min |
| May 24, 2:05 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver | 25 min |
| May 24, 2:30 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Broomfield, Weld | 45 min |
| May 24, 2:43 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 47 min |
| May 24, 3:58 PM MDT | Severe Thunderstorm Warning | BOU | Adams | 32 min |
| May 24, 4:36 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan | 24 min |
| May 24, 5:18 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Washington | 27 min |
| May 24, 5:31 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan | 29 min |
| May 24, 5:44 PM MDT | Tornado Warning | BOU | Adams, Morgan | 31 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.